Best Price*  ₹ 49.17
MRP ₹61.46
(Inclusive of all taxes) * Mkt: Mankind Pharma Pvt Ltd * Country of Origin: India * Delivery charges if applicable will be applied at checkout

Check Availability & Expiry

PINCODE:


What is NOBLOK?

  • NOBLOK contains Paracetamol, Chlorpheniramine and Phenylephrine
Therapeutic Uses
Warning & Precautions
Interactions
Directions & For Use
Side Effects
More Information

What NOBLOK is used for?

It is used to:

  • relief of nasal and sinus congestion
  • controls excess mucus production
  • postnasal drip condition
  • adjunct with antibacterials in sinusitis, tonsillitis and otitis media

Talk to Doctor

Pregnancy & Breast Feeding

Children & Adolescents

Driving & Using Machines

Talk to your doctor before if your child:

  • are allergic to any ingredients of this medicine
[BREASTFEEDING]
  •  Your doctor will give the right dose depends on you child’s age and body weight
[DRIVINGMACHINES]

Tell your doctor, if your child is taking, any other medicine including medicines obtained without prescription or any other supplements or herbal products.

  • Always give this medicine exactly as your doctor has told you

If you give more  NOBLOK

  • If you give more of this medicine, talk to your doctor or go to your nearest hospital

If you forget to give NOBLOK

  • If you forget to give a dose, give it as soon as you remember it, however if it is nearly time for the next dose skip the missed dose
  • Do not give double dose to make up for a forgotten dose

If you stop giving NOBLOK

  • Do not stop giving this medicine unless your doctor tells to do so

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Serious
Common
Uncommon
Rare
Very Rare
[SERIOUS]
[COMMON]
[UNCOMMON]
[RARE]
[VERYRARE]
Additional Information
Storage
[ADDITIONALINFORMATION]
  • Keep this medicine out of reach of children
  • Store at a room temperature of 15-25ºC

PRODUCT DETAILS

    Net Qty
    1
    Item Weight
    25
    Ingredient
    Chlorpheniramine Maleate 1 mg+PARACETAMOL(ACETAMINOPHEN) 125 mg+PHENYLEPHRINE HYDROCHLORIDE 2.5 MG
    Hsn Code
    30049099
DISCLAIMER

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Noblok Drops 15ml

Noblok Drops 15ml Mkt: Mankind Pharma Pvt Ltd

M.R.P.: Rs.61.46
Copyright© 2021. All Rights Reserved.